# SDR 00FDEA00023

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 635 - 755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 263, 264, 265, 266, 268 UPPER CARGO COMPT 263-LT BS 635, LBL 28.  264- LT BS 635, LBS 48.  265- LT BS 755, LBL 28.  266- LT BS 755, LBL 48.  268- RT BS 637, RBL 48, SEAT TRACKS CRACKED.  SEAT TRACKS REPAIRED AS PER SRM 53-70-00.
